Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The de Branges-Rovnyak model with finite-dimensional coefficients


Author: James Guyker
Journal: Trans. Amer. Math. Soc. 347 (1995), 1383-1389
MSC: Primary 46E22; Secondary 47A45
MathSciNet review: 1257108
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization in terms of the canonical model spaces of L. de Branges and J. Rovnyak is obtained for Hilbert spaces of formal power series with vector coefficients which satisfy a difference-quotient inequality, thereby extending the closed ideal theorems of A. Beurling and P. D. Lax.


References [Enhancements On Off] (What's this?)

  • [1] J. A. Ball and N. Cohen, De Branges-Rovnyak operator models and systems theory: A survey, Operator Theory: Advances and Applications, Vol. 50, Birkhäuser, Basel-Boston, 1991, pp. 93-136.
  • [2] J. A. Ball and T. L. Kriete III, Operator-valued Nevanlinna-Pick kernels and the functional models for contraction operators, Integral Equations Operator Theory 10 (1987), 17-61.
  • [3] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255.
  • [4] L. de Branges, Factorization and invariant subspaces, J. Math. Anal. Appl. 29 (1970), 163-200.
  • [5] -, Kreĭn spaces of analytic functions, J. Funct. Anal. 81 (1988), 219-259.
  • [6] -, Square summable power series, Springer-Verlag (in preparation).
  • [7] L. de Branges and J. Rovnyak, Appendix on square summable power series, canonical models in quantum scattering theory, Perturbation Theory and its Applications in Quantum Mechanics, Wiley, New York, 1966, pp. 347-392.
  • [8] -, Square summable power series, Holt, Rinehart and Winston, New York, 1966.
  • [9] J. Guyker, The de Branges-Rovnyak model, Proc. Amer. Math. Soc. 111 (1991), 95-99.
  • [10] P. R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 208 (1961), 102-112.
  • [11] P. D. Lax, Translation invariant spaces, Acta Math. 101 (1959), 163-178.
  • [12] N. K. Nikol'skiĭ and V. I. Vasyunin, Notes on two function models, The Bieberbach Conjecture: Proc. Sympos. on the Occasion of the Proof, Math. Surveys Monographs, vol. 21, Amer. Math. Soc., Providence, RI, 1986, pp. 113-141.
  • [13] J. Rovnyak, Ideals of square summable power series, Math. Mag. 33 (1960), 265-270; ibid. 34 (1961), 41-42.
  • [14] -, Ideals of square summable power series, Proc Amer. Math. Soc. 13 (1962), 360-365.
  • [15] -, Ideals of square summable power series. II, Proc. Amer. Math. Soc. 16 (1965), 209-212.
  • [16] D. Sarason, Doubly shift-invariant spaces in $ {H^2}$, J. Operator Theory 16 (1986), 75-97.
  • [17] -, Shift-invariant spaces from the Brangesian point of view, The Bieberbach Conjecture: Proc. Sympos. on the Occasion of the Proof, Math. Surveys Monographs, vol. 21, Amer. Math. Soc., Providence, RI, 1986, pp. 153-166.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E22, 47A45

Retrieve articles in all journals with MSC: 46E22, 47A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1257108-3
Article copyright: © Copyright 1995 American Mathematical Society